# SDR CALA2015092494393

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UNDERSIDE FAIL SAFE STRAP UPPER CORD AT LOCK 3.  R & R LOWER DOOR SILL FAILSAFE STRAP, PN 143T8204-3, IAW DWG 143T8513, NO DEVIATIONS.  NO FURTHER ACTION REQUIRED.
